# SDR ASAA12511313

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,042 hours, 5,802 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAXI OUT,  FMC DISAGREE MESSAGE ON BOTH ND'S.  ACCOMPLISHED QRH CHECKLIST.  FMC DISAGREE MESSAGE DISAPPEARED.
